Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 210, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 3, 2012, 12:36 PM CDT for Lee County, Prentiss County, Union County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2012, 12:36 PM CDT (17:36 UTC)
- Expired
- Jun 3, 2012, 1:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lee County, MS, Prentiss County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 68 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2125 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS54 KMEG 031736
SVRMEG
MSC081-117-145-031800-
/O.NEW.KMEG.SV.W.0210.120603T1736Z-120603T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1236 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 100 PM CDT
* AT 1236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW
HARMONY...OR 8 MILES EAST OF NEW ALBANY...AND MOVING SOUTHEAST AT
30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3446 8852 3446 8854 3443 8854 3426 8862
3435 8883 3437 8883 3436 8887 3442 8902
3459 8893 3452 8850
TIME...MOT...LOC 1736Z 294DEG 27KT 3447 8887
$$
RRH1 follow-up statement
445
WWUS54 KMEG 031751
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1251 PM CDT SUN JUN 3 2012
MSC081-117-145-031800-
/O.CON.KMEG.SV.W.0210.000000T0000Z-120603T1800Z/
UNION MS-PRENTISS MS-LEE MS-
1251 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHERN LEE...SOUTHWESTERN PRENTISS AND SOUTHEASTERN UNION
COUNTIES...
AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JUG
FORK...OR 9 MILES SOUTHWEST OF BALDWYN...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN...
BLUE SPRINGS...GRAHAM...REESE...FAIRFIELD...ELLISTOWN...BRANYAN...
ALPINE...JERICHO...BETHANY...CORRONA...GRAVES...BOGGAN BEND AND JUG
FORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3446 8852 3446 8854 3443 8854 3426 8862
3435 8883 3437 8883 3437 8889 3438 8892
3456 8880 3452 8850
TIME...MOT...LOC 1751Z 294DEG 27KT 3442 8875
$$
RRHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:45 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 3, 9:45 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 945 AM CDT SUN JUN 3 2012 .UPDATE... NUMEROUS THUNDERSTORMS HAVE FORMED ALONG AND AHEAD OF A SURFACE WARM FRONT FROM SRN MO INTO NCTRL/NERN AR. ADDITIONAL ISOLATED SHOWERS HAVE DEVELOPED THIS MORNING TO THE ESE ALONG THIS FRONT ACROSS SWRN TN AND NERN MS. THE ACTIVITY OVER NERN AR IS BEING ENHANCED BY AN MCV OVER NERN OK. THINK ACTIVITY WILL CONTINUE TO BECOME MORE WIDESPREAD THROUGH THE DAY AS THIS MCV PUSHES EAST INTO AN INCREASINGLY UNSTABLE AIRMASS. RELATIVELY WEAK SHEAR SHOULD KEEP STORMS SOMEWHAT DISORGANIZED...BUT A FEW MAY STILL APPROACH SEVERE LIMITS GIVEN STEEPENING MID LEVEL LAPSE RATES ASSOCIATED WITH ADVANCING EML. INCREASED POPS TODAY...ESPECIALLY ACROSS THE NORTHERN AREAS WHERE ONGOING CONVECTION MAY EXPAND INVOF MCV. BORGHOFF && .PREV DISCUSSION... /ISSUED 451 AM CDT SUN JUN 3 2012/ DISCUSSION... A LARGE SCALE BLOCKING PATTERN REMAINS IN PLACE ACROSS THE LOWER 48 TODAY AND THIS OMEGA BLOCK PATTERN SHOULD PERSIST INTO NEXT WEEK. THIS WILL KEEP THE MID SOUTH POSITIONED BENEATH FASTER NORTHWEST FLOW ALOFT INTO EARLY NEXT WEEK. AT THE SURFACE...A WARM FRONT CURRENTLY STRETCHES FROM LOW PRESSURE OVER CENTRAL OKLAHOMA ACROSS CENTRAL ARKANSAS INTO SOUTHWEST MISSISSIPPI. THIS WARM FRONT SHOULD CONTINUE TO LIFT NORTHWARD INTO NORTHERN PORTIONS OF THE MID SOUTH BY LATE THIS AFTERNOON. THIS FRONT WILL USHER IN A WARMER AND MUCH MORE HUMID AIRMASS...WITH DEWPOINTS RISING INTO THE MIDDLE AND UPPER 60S SOUTH OF THE FRONT. THE AIRMASS SHOULD DESTABILIZE WITH SURFACE HEATING LATER TODAY ALONG AND SOUTH OF THE FRONT AS IT LIFTS NORTHWARD. MLCAPES SHOULD INCREASE IN EXCESS OF 2500 J/KG...LI/S WILL RANGE FROM -6C TO -10C...AND MID LEVEL LAPSE RATES WILL APPROACH 7.0 C/KM NEAR AND SOUTH OF THE FRONT. RELATIVELY LOW MID LEVEL HEIGHTS AND MINIMAL CAPPING NEAR THE FRONTAL BOUNDARY SHOULD ALLOW ISOLATED TO SCATTERED STORMS TO FORM LATER THIS AFTERNOON IN THE VICINITY OF THE WARM FRONT. MID LEVEL FLOW ON THE ORDER OF 30-40 KTS AND MODERATE INSTABILITY WOULD ALLOW ANY STORMS THAT CAN DEVELOP TO APPROACH SEVERE LIMITS. THE PRIMARY THREATS WITH STORMS THIS AFTERNOON WILL BE DAMAGING WINDS AND LARGE HAIL. BY LATE THIS EVENING...A MID LEVEL SHORTWAVE CURRENTLY OVER WESTERN KANSAS AND OKLAHOMA WILL MOVE EAST AND HELP TO INITIATE NEW THUNDERSTORM DEVELOP OVER SOUTHERN MISSOURI BEFORE MIDNIGHT. THIS ACTIVITY SHOULD ORGANIZE INTO A MESOSCALE CONVECTIVE SYSTEM (MCS) WHICH WILL MOVE QUICKLY SOUTHEAST ALONG THE WARM FRONT INTO THE MID SOUTH AFTER MIDNIGHT. THE ATMOSPHERE SHOULD REMAIN QUITE UNSTABLE OVERNIGHT ALONG AND SOUTH OF THE STALLING WARM FRONT WHICH SHOULD POSITION ITSELF ACROSS NORTHERN PORTIONS OF THE AREA. MLCAPE VALUES SHOULD REMAIN BETWEEN 1000-1500 J/KG...LI/S WILL REMAIN BETWEEN -3C AND -6C...AND MID LEVEL LAPSE RATES SHOULD REMAIN NEAR 7.0 C/KM. THIS UNSTABLE AIRMASS COMBINED WITH DEEP LAYER SHEAR BETWEEN 30-40 KTS...SHOULD ALLOW FOR A CONTINUED AND POSSIBLY EXPANDING THREAT FOR SEVERE STORMS OVERNIGHT. THE GREATEST SEVERE WEATHER THREAT APPEARS TO BE DAMAGING WINDS. THERE MAY ALSO BE A CONTINUED THREAT FOR LARGE HAIL. IT APPEARS AT THIS TIME THAT THE TORNADO THREAT WILL BE RATHER LOW...SO PLAN TO REMOVE WORDING FROM THE LATEST HWO. THE MCS SHOULD BE EXITING THE FORECAST AREA AND MOVING INTO MIDDLE TENNESSEE AND NORTHERN ALABAMA BY MONDAY MORNING. THIS CONVECTIVE COMPLEX SHOULD SEND A CONVECTIVE OUTFLOW BOUNDARY SOUTH ACROSS OUR AREA DURING THE MORNING HOURS AS OVERALL CONVECTIVE COVERAGE AND INTENSITY WANES. THE ATMOSPHERE SHOULD DESTABILIZE ONCE AGAIN ALONG AND SOUTH OF THE OUTFLOW BOUNDARY BY MONDAY AFTERNOON WITH ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 40 AS ANOTHER MID LEVEL SHORTWAVE DISTURBANCE MOVES OVER THE BOUNDARY. ONCE AGAIN...INSTABILITY LEVELS AND SUFFICIENT DEEP LAYER SHEAR SHOULD SUPPORT A FEW SEVERE THUNDERSTORMS. THIS ACTIVITY SHOULD CONTINUE INTO MONDAY NIGHT BEFORE EVENTUALLY DIMINISHING IN COVERAGE AND INTENSITY. ANOTHER STRONGER MID LEVEL SHORTWAVE WILL ROTATE ACROSS THE MID SOUTH ON TUESDAY HELPING TO SEND A SYNOPTIC COLD FRONT SOUTH ACROSS THE FORECAST AREA. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD AGAIN DEVELOP MAINLY ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. THE FRONT SHOULD EVENTUALLY STALL OUT EITHER ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA OR EVEN FURTHER SOUTH. THERE REMAINS QUITE A BIT OF MODEL SPREAD WITH REGARD TO THE EVOLUTION OF THE SHORTWAVE ON TUESDAY AND EVENTUAL SOUTHWARD PROGRESSION OF THE SURFACE FRONT. THE GFS CONTINUES TO BE MOST AGGRESSIVE WITH THE WAVE AND ADVANCES THE FRONT INTO A POSITION ALONG THE NORTHERN GULF COAST. THE LATEST ECMWF MAINTAINS ITS TREND OF A WEAKER NORTHERN STREAM WAVE AND TENDS TO STALL THE FRONT IN THE VICINITY OF NORTHERN MISSISSIPPI. THE EURO MODEL INTRODUCES ADDITIONAL SOUTHERN STREAM ENERGY BY MID WEEK WHICH TRIGGERS ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG THE FRONT FOR WEDNESDAY THROUGH THURSDAY. FOR NOW...WILL MAINTAIN SLIGHT CHANCES POPS ACROSS PORTIONS OF NORTH MISSISSIPPI THROUGH THURSDAY UNTIL MODEL GUIDANCE LOCKS ON TO A PARTICULAR SOLUTION. THE FRONT IS FINALLY PUSHED SOUTH OF THE ENTIRE AREA BY THE END OF NEXT WEEK AND INTO NEXT WEEKEND. SURFACE HIGH PRESSURE WILL BUILD FROM THE NORTH WITH BUILDING MID LEVEL HEIGHTS BY THE WEEKEND. THIS SHOULD ALLOW FOR DRY WEATHER ALONG WITH WARMER TEMPERATURES FOR THE END OF THE EXTENDED FORECAST PERIOD. JLH && .AVIATION... 12Z TAF CYCLE A WARM FRONT IS EXPECTED TO PUSH THROUGH TAF SITES TODAY WITH THE BEST TIME FOR SHOWER/THUNDERSTORM DEVELOPMENT ANTICIPATED TO OCCUR MAINLY AFTER 19Z...ESPECIALLY AT MEM/JBR. THUS...ADDED TEMPOS BETWEEN 21-23Z AT THESE LOCATIONS WITH PREVAILING VCTS AT ALL SITES. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT ANTICIPATED LATER TONIGHT...MAINLY AFTER 04/06Z AS A CONVECTIVE SYSTEM DEVELOPS UPSTREAM ACROSS MISSOURI AND DROPS INTO THE LOWER MISSISSIPPI VALLEY LATER TONIGHT INTO MONDAY MORNING. ADDED VCTS IN AT MEM...MKL...JBR TO ACCOUNT FOR THIS SCENARIO. HOWEVER...CONFIDENCE REMAINS TOO LOW WITH TIMING TO INCLUDE TEMPOS FOR THE LATTER HALF OF THE PERIOD. VFR CONDITIONS EXPECTED TO PREVAIL WITH ONLY REDUCTIONS OCCURRING WITHIN THUNDERSTORMS. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 88 71 89 70 / 40 50 50 30 MKL 88 67 85 65 / 40 60 60 30 JBR 89 69 88 67 / 10 60 50 30 TUP 89 69 89 69 / 20 40 50 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 3, 11:39 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1139 AM CDT SUN JUN 3 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1139 AM CDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH. A WARM FRONT IS MOVING INTO THE MID SOUTH TODAY WITH THE ATMOSPHERE BECOMING UNSTABLE ALONG AND SOUTH OF THE FRONT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE IN THE VICINITY OF THE FRONT THIS AFTERNOON. THE LIKELIHOOD OF MORE WIDESPREAD THUNDERSTORMS INCREASES TONIGHT AS A COMPLEX DEVELOPS OVER MISSOURI AND PUSHES SOUTHEAST ACROSS THE MIDSOUTH. SOME STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY NEXT WEEK AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION AND INTERACT WITH AN UNSTABLE ATMOSPHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. BORGHOFF
In the hours before
Special weather statement, Jun 3, 10:34 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1034 AM CDT SUN JUN 3 2012 MSZ001-002-031600- MARSHALL MS-DE SOTO MS- 1034 AM CDT SUN JUN 3 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1100 AM CDT FOR... NORTHEASTERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED OVER OLIVE BRANCH AT 1034 AM CDT...MOVING EAST AT 30 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN DESOTO AND MARSHALL COUNTIES...INCLUDING LOCATIONS NEAR OLIVE BRANCH...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3499 8942 3477 8946 3484 8994 3500 8991 TIME...MOT...LOC 1534Z 277DEG 24KT 3492 8981 RRH
Special weather statement, Jun 3, 11:40 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1140 AM CDT SUN JUN 3 2012
MSZ002-003-031715-
BENTON MS-MARSHALL MS-
1140 AM CDT SUN JUN 3 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1215 PM CDT FOR...
WEST CENTRAL BENTON COUNTY IN NORTHEAST MISSISSIPPI...
CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER BYHALIA AT 1140 AM CDT...MOVING EAST AT 30 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.
PEOPLE IN BENTON AND MARSHALL COUNTIES...INCLUDING LOCATIONS NEAR
HOLLY SPRINGS...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3464 8931 3478 8972 3487 8972 3492 8969
3485 8924
TIME...MOT...LOC 1640Z 285DEG 25KT 3483 8965
RRHSpecial weather statement, Jun 3, 12:16 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1216 PM CDT SUN JUN 3 2012
MSZ003-009-014-016-031745-
BENTON MS-UNION MS-PRENTISS MS-LEE MS-
1216 PM CDT SUN JUN 3 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...
SOUTH CENTRAL BENTON COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHWESTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
UNION COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 6
MILES NORTHWEST OF NEW ALBANY AT 1216 PM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN BENTON...LEE...PRENTISS AND UNION COUNTIES...INCLUDING
LOCATIONS NEAR BALDWYN AND NEW ALBANY...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3430 8868 3451 8922 3463 8913 3462 8909
3460 8908 3460 8900 3452 8859
TIME...MOT...LOC 1716Z 289DEG 31KT 3453 8905
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:34 AM CDT | Special Weather Statement | MEG | Marshall | 26 min |
| Jun 3, 11:40 AM CDT | Special Weather Statement | MEG | Marshall | 35 min |
| Jun 3, 12:16 PM CDT | Special Weather Statement | MEG | Union | 29 min |
| Jun 3, 12:38 PM CDT | Special Weather Statement | MEG | Tippah | 37 min |
| Jun 3, 12:44 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah | 46 min |
| Jun 3, 12:56 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss | 49 min |
| Jun 3, 1:24 PM CDT | Tornado Warning | MEG | Alcorn, Tishomingo | 36 min |
| Jun 3, 1:44 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 34 min |
| Jun 3, 2:01 PM CDT | Special Weather Statement | MEG | Monroe | 29 min |
| Jun 3, 2:20 PM CDT | Special Weather Statement | MEG | Monroe | 25 min |
| Jun 3, 2:38 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 37 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.